You need JavaScript to view this

Null canonical formalism 1, Maxwell field. [Poisson brackets, boundary conditions]

Journal Article:

Abstract

The purpose of this paper is to formulate the canonical formalism on null hypersurfaces for the Maxwell electrodynamics. The set of the Poisson brackets relations for null variables of the Maxwell field is obtained. The asymptotic properties of the theory are investigated. The Poisson bracket relations for the news-functions of the Maxwell field are computed. The Hamiltonian form of the asymptotic Maxwell equations in terms of these news-functions is obtained.
Authors:
Wodkiewicz, K [1] 
  1. Warsaw Univ. (Poland). Inst. Fizyki Teoretycznej
Publication Date:
Jan 01, 1975
Product Type:
Journal Article
Reference Number:
AIX-10-438666; EDB-79-108423
Resource Relation:
Journal Name: Acta Phys. Pol., B; (Poland); Journal Volume: 6:4
Subject:
72 PHYSICS OF ELEMENTARY PARTICLES AND FIELDS; ELECTRODYNAMICS; CANONICAL TRANSFORMATIONS; MAXWELL EQUATIONS; ELECTROMAGNETIC FIELDS; FOURIER TRANSFORMATION; HAMILTONIANS; LAGRANGIAN FIELD THEORY; POINCARE GROUPS; SPACE-TIME; DIFFERENTIAL EQUATIONS; EQUATIONS; FIELD THEORIES; INTEGRAL TRANSFORMATIONS; LIE GROUPS; MATHEMATICAL OPERATORS; QUANTUM FIELD THEORY; QUANTUM OPERATORS; SYMMETRY GROUPS; TRANSFORMATIONS; 645400* - High Energy Physics- Field Theory
OSTI ID:
6246208
Country of Origin:
Poland
Language:
English
Other Identifying Numbers:
Journal ID: CODEN: APOBB
Submitting Site:
INIS
Size:
Pages: 509-519
Announcement Date:

Journal Article:

Citation Formats

Wodkiewicz, K. Null canonical formalism 1, Maxwell field. [Poisson brackets, boundary conditions]. Poland: N. p., 1975. Web.
Wodkiewicz, K. Null canonical formalism 1, Maxwell field. [Poisson brackets, boundary conditions]. Poland.
Wodkiewicz, K. 1975. "Null canonical formalism 1, Maxwell field. [Poisson brackets, boundary conditions]." Poland.
@misc{etde_6246208,
title = {Null canonical formalism 1, Maxwell field. [Poisson brackets, boundary conditions]}
author = {Wodkiewicz, K}
abstractNote = {The purpose of this paper is to formulate the canonical formalism on null hypersurfaces for the Maxwell electrodynamics. The set of the Poisson brackets relations for null variables of the Maxwell field is obtained. The asymptotic properties of the theory are investigated. The Poisson bracket relations for the news-functions of the Maxwell field are computed. The Hamiltonian form of the asymptotic Maxwell equations in terms of these news-functions is obtained.}
journal = {Acta Phys. Pol., B; (Poland)}
volume = {6:4}
journal type = {AC}
place = {Poland}
year = {1975}
month = {Jan}
}